Facebook Pixel

whats going on with my body?

By October 26, 2011 - 2:16pm
Rate This

I'm on a birthcontrol pill and have been for 3 months. My period has been regular until this month. About 2 weeks after my last period I had another full blown period, cramps, heavy flow and all. I was still taking my pill and I don't understand how I had a period halfway through the month. But then I'm supposed to be on it now and I have the cramps like a period and everything is normal except the flow. I'm just spotting bairly. And ill put a tampon in but when I take it out it just has a little blood on it. Is this because I had that full period in the middle of the month so I don't have enough for another full period? Should I get it checked out or should I wait and see how next month goes since its the first time its messing up?

Add a Comment1 Comments


I would call your healthcare professional who prescribed the birth control pills for you. Tell him or her what has been happening with your periods. Unless I am wrong, having a period while taking the active pills and just 2 weeks after a period is not normal.

To ease your concerns, give your doctor a call.

October 26, 2011 - 4:27pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!